MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number F2413H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pc (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: did the two pull off's occurred during use on the patient? or did they occurred upon handling/dispensing before use on the patient? yes after 2 passings.Procedure name? open carpal tunnel note" events reported in 2210968-2021-04922.
 
Event or Problem Description
It was reported that a patient underwent an open procedure for carpal tunnel on (b)(6)2021 and suture was used.During the procedure, the needle pulled off from the wire.There were no adverse patient consequences.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 07/26/2021.H6 component code: g07002 - device not returned.Additional information: h6, h4, d4.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHILON SUTURE 30IN(75CM) 5-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11872093
Report Number2210968-2021-04923
Device Sequence Number3215758
Product Code GAR
UDI-Device Identifier10705031238916
UDI-Public10705031238916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberF2413H
Device Catalogue NumberF2413H
Device Lot NumberRABCLT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/26/2021
Patient Sequence Number1